MAUDE Adverse Event Report: OUTSET MEDICAL, INC. TABLO CARTRIDGE; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE

OUTSET MEDICAL, INC. TABLO CARTRIDGE; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Model Number PN-0005643
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2022
Type of Reportable Event Malfunction
Event or Problem Description
Nearing end of sled (sustained low-efficiency dialysis) treatment, top portion of sled dialyzer leaked.Approx 400cc blood into the floor.Sled did not alarm.Lure lock was checked and secure, treatment resumed and flush started.Treatment continued for 10 minutes before the tmp became too high and forced to stop the treatment and return blood 30 minutes early.Pt had been given heparin bolus via sled for this treatment.Pt has been on sled multiple times now and the filter has clogged/clotted multiple times per treatment.Fda safety report id# (b)(4).

Brand Name
TABLO CARTRIDGE
Common Device Name
SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Manufacturer (Section D)
OUTSET MEDICAL, INC.
san jose CA 95134
MDR Report Key15589112
Report NumberMW5112557
Device Sequence Number2328569
Product Code FJK
UDI-Device Identifier00850001011211
UDI-Public(01)00850001011211
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 10/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Model NumberPN-0005643
Device Catalogue NumberPN-0004220
Device Lot NumberD2200604
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/11/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age45 YR
Patient SexMale
Patient Weight83 KG
Patient EthnicityNon Hispanic
Patient RaceWhite